# SDR AALA201907229032

- Difficulty date: July 21, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 53,607 hours, 21,989 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS NUMBER 1 TIRE BLEW DEPARTING DFW.  FLIGHT HAD NORMAL DESCENT INTO AUS WITH MINIMAL BREAKING UTILIZED.  UPON LANDING IN AUS NUMBER 1 TIRE THREW TIRE FRAGMENTS INTO INBOARD NUMBER 1 ENGINE THRUST REVERSER AND ALSO FLAP AND GEAR DOOR. MAINTENANCE REMOVED AND REPLACED #1 TIRE IAW AMM 32-45-11.
